# SDR DL757090375

- Difficulty date: March 6, 2009
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 66,348 hours, 29,328 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Gouged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV AT SAA, THE NR 1 PYLON BULKHEAD AFT OUTBOARD FLANGE AT NAC STA 203 WAS FOUND CHAFED AND GOUGED.  A BOEING-APPROVED REPAIR WAS INSTALLED.
